# SDR FDEA202108192039

- Difficulty date: August 19, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 90,490 hours, 21,161 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE INTERNAL DOUBLER FOUND CRACK AT STATION XOS   789. LEFT HAND WING FIXED LEADING EDGE INTERNAL CRACKED DOUBLER AT STATION XOS 789   REMOVED AS PER SRM 51-33-01-0G AND FABRICATED DOUBLER PER DOUGLAS DRAWING   ARB3954 REV K. INSTALLED FABRICATED DOUBLER AT LEFT HAND WING FIXED LEADING EDGE   INTERNAL AT STATION XOS 789 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
